# SDR AALA202412022204

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N434AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10513
- Aircraft time: 13,675 hours, 3,754 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LIM DUE TO THE FLIGHT CREW REPORTING THAT AFTER TAKEOFF ECAM MESSAGES FOR LANDING GEAR NOT UPLOCKED, LANDING GEAR DOORS NOT CLOSED, LANDING GEAR SYSTEM DISAGREE AND THAT THE GEAR WOULD NOT RETRACT. FLIGHT CREW RAN THE ECAM PROCEDURE AND QRH PROCEDURES. THE AIRCRAFT LANDED SAFELY AT LIM AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED PROXIMITY SENSOR 33AG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-73.
